# SDR IPXA2016031400730

- Difficulty date: February 24, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 29,949 hours, 20,744 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-17,  RT WING NR 7 SLAT UPPER SURFACE HAS A DENT FOUND TO BE DELAMINATED.  REPAIRED SLAT WITH METAL BOND REPAIR IAW REO G19670, REV A AND SRM 51-70-10.
